# SDR UIEA2013080300427

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,952 hours, 21,323 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW EICAS MESSAGE, QRH PROCEDURE ACCOMPLISHED.  BITE PROCEDURE CARRIED OUT IAW FIM 30-41 FAULT TREE 804.  BITE TEST GOOD, PERFORMED 30-41-00/201, TASK 802 AND FOUND OK.  OPS TEST C/W IAW AMM 30-41-00.  OPS CHECK GOOD, OK FOR SERVICE.
